Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 179-196 (2011)

Some Applications of Differential Subordination of Multivalent Functions Associated with the Wright Generalized Hypergeometric Function

M. K. Aouf, A. Shamandy, R. M. El-Ashwah and E. E. Ali

Mansoura University

Abstract: Making use of the principle of differential subordination, we investigate some inclusion relationships of certain subclasses of multivalent analytic functions associated with the Wright generalized hypergeometric function.

Keywords: Differential subordination, analytic function, Wright generalized hypergeometric function, Hadamard product (or convolution), Raina-Dziok operator, subordination

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition